Unit Price: 20.70 ( x 1: 20.70)
Package unit 30 ml bot
Origin Country: Bangladesh
Commercial Pack 1
Price per pack 20.70
Package unit 30 ml bot
Price per unit 20.70

Classes

Analgesic / Pain Killer , Central Nervous System Agent

Paracetamol

Paracetamol is an over-the-counter medicine used to treat reduce symptoms of pain and as a fever reducer. Paracetamol may be used alone or with other medications. Paracetamol belongs to a class of drugs called Analgesics.

Paracetamol is indicated for the following conditions-

  • Pain
  • Fever
  • Adults: Take 1-2 tablets every 4 to 6 hours, up to a total of 4 gm (8 tablets) per day.
  • Children:1 pill 3 to 4 times day for children aged 6 to 12. It is recommended that the dose not exceed 2.6 gm/day for long-term treatment.
  • Tablet (Extended Release): Adults and children over the age of 12 should take two pills every 6 to 8 hours, swallowed whole (maximum of 6 tablets in any 24 hours).
    It is not permitted to crush the tablet.
  • Syrup/Suspension:
    • Children under the age of three months: 10 mg/kg body weight (if jaundiced, reduce to 5 mg/kg) 3–4 times per day
    • 3 months to less than a year: 12 tsp. to 1 tsp. 3–4 times per day
    • 1 -2 teaspoons for children aged 1 to 5 years 3–4 times per day
    • 6-to-12-year-olds: 2-teaspoon 3 to  4 times a day.
  • Suppository:
    • Children 3-12 months: 60-120 mg,4 times daily.
    • Children 1-5 years: 125-250 mg 4 times daily.
    • Children 6-12 years: 250-500 mg 4 times daily.
    • Adults & children over 12 years: 0.5-1 gm 4 times daily.
  • Paediatric Drop:
    • Children Upto 3 months: 0.5 ml (40 mg)
    • 4 to 11 months: 1.0 ml (80 mg)
    • 7 to 2 years: 1.5 ml (120 mg). Do not exceed more than 5 dose daily for a maximum of 5 days.

 

Side effects associated with paracetamol is usually mild. The commonly reported side effects are-

  • Pancreatitis
  • Anemia
  • Thrombocytopenia
  • Leukopenia

The use of this product for an extended period of time or on a regular basis is discouraged. Patients should be told not to take any other paracetamol-containing medications at the same time. Taking numerous daily dosages in one administration can severely harm the liver; however, this does not result in unconsciousness. However, medical help should be sought as soon as possible. Long-term use without medical supervision could be hazardous. Combining paracetamol with another antipyretic in children receiving 60mg/kg of paracetamol daily is not acceptable unless the first antipyretic is ineffective.

Contraindication

Hypersensitivity to paracetamol or any excipients contained in the medication.

There's no known contraindication of paracetamol in terms of food and drinks.

There's no known contraindication of paracetamol in terms of health conditions.